俞绍文
发布人: 发布时间: 2013-06-18 作者: 访问次数: 2972

 

一、个人简介

俞绍文,198111月,博士,副教授

二、主要学习及工作经历

19999—20036月,南昌大学,学士;

20039—20093月,上海大学,硕士、博士;

20123—20149月,复旦大学金融研究院,博士后;

20153—20163月,加州大学伯克利分校,访问学者

20095—20148月,华东理工大学,讲师;

20149月至今,华东理工大学,副教授

三、讲授课程及教学成果

近年主讲课程:概率论与数理统计、线性代数、风险管理、投资分析与管理、金融数学实验

20132016主持校级教改项目两项;2017获校级教学成果三等奖一项(第一完成人),教学成果二等奖两项、三等奖三项(前五完成人);2014获校模范班导师。

四、研究方向及主要进展

1.   矩阵代数、数值代数

2.   数理金融、金融风险管理

五、代表性科研项目

1.   上海市自然科学基金2017.5-2019.4主持

2.  中央高校基本科研业务费探索基金2015.3-2017.2主持

3.   国家自然科学基金数学天元基金2013.1-2013.12 主持

4.   中国博士后科学基金2012.6-2014.5主持

5.  上海市高校选拔培养优秀青年教师科研专项基金2009.9-2011.8 主持

六、代表性研究论文

  1. G.J. Song, S.W. Yu,The solution of a generalized Sylvester quaternion matrix equation and its application, Advances in Applied Clifford Algebras, 2017, in press.

  2. G.J. Song, S.W. Yu, M Chen, A New Expression of the Hermitian Solutions to a System of Matrix Equations with Applications, Algebra Colloquium, 2016, 23(1): 167-180.

  3. S.W. Yu, G.J. Song, On Solvability of Hermitian Solutions to a System of Five Matrix Equations, Mediterranean Journal of Mathematics, 2014, 11(2): 237-253.

  4. S.W. Yu, Ranks of a constrained hermitian matrix expression with applications, Journal of Applied Mathematics, 2013, Volume 2013, Article ID: 514984.

  5. G.J. Song, S.W. Yu, The block independence in the generalized inverse for some ordered matrices and applications, Applied Mathematics and Computation, 2014, 232: 399-410.

  6. Q.W. Wang, S.W. Yu*, Ranks of the common solution to some quaternion matrix equations with applications, Bulletin of Iranian Mathematical Society, 2012, 31(1): 131-157.

  7. Q.W. Wang, X. Liu, S.W. Yu*, The common bisymmetric nonnegative definite solutions with extreme ranks and inertias to a pair of matrix equations, Applied Mathematics and Computation, 2011, 218: 2761-2771.

  8. S.W. Yu, Solvability conditions for the existence of hermitian solution to triple matrix equations with extreme ranks and inertias, Far east journal of Mathematical Sciences, 2012, 60(2): 253-275.

  9. S.W. Yu, The real and complex hermitian solutions to a system of quaternion matrix equations with applications, International journal of mathematics and mathematical sciences, 2012,Volume 2012, Article ID: 307036.

  10. Q.W. Wang, J.W. vander Woude, S.W. Yu, An equivalence canonical form of a matrix triplet over an arbitrary division ring with applications, Science China Mathematics, 2011, 54(5): 907-924.

  11. Q.W. Wang, S.W. Yu*, W. Xie, Extreme ranks of real matrices in solution of the quaternion matrix equation AXB=C with applications, Algebra Colloquium, 2010, 17(2): 345-360.

  12. Q.W. Wang, S.W. Yu, Q. Zhang, The real solutions to a system of quaternion matrix equations with applications, Communications in Algebra, 2009, 37: 2060-2079.

七、联络方式

E-mail: yushaowen@ecust.edu.cn